A regularity result for a linear membrane shell problem
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 30 (1996) no. 4, p. 467-488
@article{M2AN_1996__30_4_467_0,
     author = {Genevey, K.},
     title = {A regularity result for a linear membrane shell problem},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {30},
     number = {4},
     year = {1996},
     pages = {467-488},
     zbl = {0853.73038},
     mrnumber = {1399500},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1996__30_4_467_0}
}
Genevey, K. A regularity result for a linear membrane shell problem. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 30 (1996) no. 4, pp. 467-488. http://www.numdam.org/item/M2AN_1996__30_4_467_0/

S. Agmon, A. Douglis, L. Nirenberg, 1964, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. Pure Appl. Math., 17, pp. 35-92. | MR 162050 | Zbl 0123.28706

M. Bernadou, P. G. Ciarlet, 1976, Sur l'ellipticité du modèle de W. T. Koiter, in Computing Methods in Applied Sciences and Engineering (R. Glowinski & J. L. Lions, editors), pp. 89-136, Lecture Notes in Economics and Mathematical Systems, Vol. 134, Springer-Verlag. Heidelberg. | MR 478954 | Zbl 0356.73066

M. Bernadou, P. G. Ciarlet, B. Miara, 1994, Existence theorems for two dimensional linear shell theories, J. Elasticity, 34, pp. 111-138. | MR 1288854 | Zbl 0808.73045

P. G. Ciarlet, 1988, Mathematical Elasticity, Vol. I: Three-Dimensional Elasticity,North Holland, Amsterdam. | MR 936420 | Zbl 0648.73014

P. G. Clarlet, 1996, Mathematical Elasticity, Vol. II: Plates and Shells, North Holland, Amsterdam. | Zbl 0888.73001

P. G. Ciarlet, V. Lods, 1996, On the ellipticity of linear membrane shell equations,J. Math. Pures Appl., 75, pp. 107-124. | MR 1380671 | Zbl 0870.73037

P. G. Ciarlet, V. Lods, 1994a, Analyse asymptotique des coques linéairement élastiques. I. Coques « membranaires », C. R. Acad. Sci. Paris, 318, Sérié I, pp. 863-868. | MR 1273920 | Zbl 0823.73041

P. G. Ciarlet, V. Lods, 1994b, Analyse asymptotique des coques linéairement élastiques. III. Une justification du modèle de W. T. Koiter, C. R. Acad. Sci. Paris, 319, Série I, pp. 299-304. | MR 1288422 | Zbl 0837.73040

P. G. Clarlet, V. Lods, B. Mlara, 1994, Analyse asymptotique des coques linéairement élastiques. II Coques « en flexion », C. R. Acad. Sci. Paris, 319, Série I, pp. 95-100. | MR 1285906 | Zbl 0819.73043

P. G. Ciarlet, B. Miara, 1992, On the ellipticity of linear shell models, Z Angew. Math. Phys., 43, pp. 243-253. | MR 1162726 | Zbl 0765.73046

P. G. Ciarlet, E. Sanchez-Palencia, 1996, An existence and uniqueness theorem for the two-dimensional linear membrane shell equations, J. Math. Pures Appl., 75, pp. 51-67. | MR 1373545 | Zbl 0856.73038

P. Destuynder, 1980, Sur une Justification des Modèles de Plaques et de Coques par les Méthodes Asymptotiques, Doctoral Dissertation, Université Pierre et Marie Curie.

P. Destuynder, 1985, A classification of thin shell theories, Acta Applicandae Mathematicae, 4, pp. 15-63. | MR 791261 | Zbl 0531.73044

G. Geymonat, 1965, Sui problemi ai limiti per i sistemi lineari ellitici, Ann. Mat. Pura Appl., 69, pp. 207-284. | MR 196262 | Zbl 0152.11102

W. T. Koiter, 1970, On the foundations of the linear theory of thin elastic shells, Proc. Kon. Ned. Akad. Wetensch., B73, pp. 169-195. | Zbl 0213.27002

J. L. Lions, E. Magenes, 1968, Problèmes aux Limites Non Homogènes et Applications, Vol. I, Dunod, Paris. | Zbl 0165.10801

B. Miara, 1994, Analyse asymptotique des coques membranaires non linéairement élastiques, C. R. Acad. Sci. Paris, 318, Série I, pp. 689-694. | MR 1272328 | Zbl 0799.73049

Necas J., 1967, Les Méthodes Directes en Théorie des Équations Elliptiques, Masson, Paris. | MR 227584